Thunderstorm Wind, Rogers
- When
- July 25, 4:50 PM CST
- Where
- Rogers County, 2 mi SSE of Collinsville
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.343, -95.816
Strong thunderstorm wind snapped large tree limbs.
Thunderstorms developed into northeastern Oklahoma during the early evening hours of the 25th, along outflow from earlier thunderstorms. The strongest storms produced damaging wind gusts.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TSA wrote it up.
Thunderstorms developed into northeastern Oklahoma during the early evening hours of the 25th, along outflow from earlier thunderstorms. The strongest storms produced damaging wind gusts.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jul 25, 2:10 PM CST, 2 hours 40 minutes earlier.
Area Forecast Discussion
National Weather Service Tulsa OK
310 PM CDT Sun Jul 25 2021
.DISCUSSION...
An outflow boundary from early day storms in Kansas has pushed
south into far northeast Oklahoma, with additional showers and
storms forming near and just north of this boundary. Surface dew
points have pooled near 80 just south of the boundary, resulting
in isolated heat index values near or just above 110.
Isolated to widely scattered convection will remain possible over
the next couple days, with the higher chances slowly shifting
south and southwest with time. Locally heavy rainfall will be
possible with slow moving storms over the next couple days, but
many locations will remain dry. A heat advisory will be issued
again for Monday for much of the forecast area, although it is
possible that a random localized corridor may remain below
criteria due to clouds/storms.
An upper ridge will park itself over the area later this week into
next weekend ending any mentionable chance of precipitation and
leading to temperatures even slightly hotter than they are now.
Additional heat headlines will likely be needed all week.
Adjusted temperatures and dew points up a bit from the National
Blend of Models forecast.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 78 96 77 96 / 20 30 20 10
FSM 77 96 76 96 / 20 30 20 20
MLC 75 97 74 97 / 20 20 20 20
BVO 73 94 72 94 / 20 30 10 10
FYV 72 92 71 92 / 20 30 10 20
BYV 73 93 72 93 / 20 30 10 20
MKO 76 96 75 96 / 20 30 20 20
MIO 74 93 73 93 / 20 30 10 10
F10 75 96 74 96 / 20 20 20 20
HHW 75 97 74 97 / 10 20 20 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 8 PM CDT this evening for OKZ049-053>076.
Heat Advisory from noon to 8 PM CDT Monday for OKZ049-053>076.
AR...Heat Advisory until 8 PM CDT this evening for ARZ019-020-029.
Heat Advisory from noon to 8 PM CDT Monday for ARZ019-020-029.
&&
SHORT TERM...23
LONG TERM....05
PLATEHazardous Weather Outlook
National Weather Service Tulsa OK
454 PM CDT Sun Jul 25 2021
ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
454 PM CDT Sun Jul 25 2021
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Late Afternoon through Tonight.
SEVERE THUNDERSTORM.
RISK...Limited.
AREA...Northeast Oklahoma.
ONSET...Ongoing.
DANGEROUS HEAT.
RISK...Significant.
AREA...Eastern Oklahoma and West Central Arkansas.
ONSET...Ongoing.
HEAVY RAIN.
RISK...Limited.
AREA...Northwest Arkansas along with areas near Oklahoma Kansas
border.
ONSET...Ongoing.
DISCUSSION...
Hot and humid conditions will continue this afternoon with heat
stress conditions increasing with afternoon heat index values of
105 to 112 degrees likely. A heat advisory is in effect for
eastern Oklahoma and west central Arkansas today.
Scattered storms across parts of northeast Oklahoma will be capable
of producing hail, brief gusty winds and locally heavy rainfall into
the early evening. Additional storms are likely to spread into portions
of northeast Oklahoma late tonight. Storms through tonight will be
capable of producing locally heavy rainfall.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY and TUESDAY...Thunderstorm and Dangerous Heat Potential.
WEDNESDAY through SATURDAY...Dangerous Heat Potential.
EXTENDED DISCUSSION...
Scattered showers and storms are forecast across the region
on Monday with locally heavy rainfall possible. Storm chances
begin to decrease on Tuesday with dry weather expected for the
remainder of the week. Hot and humid conditions will continue
both Monday and Tuesday with heat intensifying for mid to late
week. Heat advisories or warnings appear likely for several
days later this week.
weather.gov/tulsa contains additional information.Special Weather Statement
National Weather Service Tulsa OK
359 PM CDT Sun Jul 25 2021
OKZ057-061-252130-
Craig OK-Rogers OK-
359 PM CDT Sun Jul 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAIG AND
NORTHEASTERN ROGERS COUNTIES UNTIL 430 PM CDT...
At 358 PM CDT, a strong thunderstorm was located 5 miles northwest of
White Oak, moving south at 10 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Chelsea... White Oak...
This includes Interstate 44 between mile markers 274 and 276.
LAT...LON 3671 9522 3652 9523 3654 9546 3660 9545
3660 9543 3667 9543 3673 9542
TIME...MOT...LOC 2058Z 011DEG 8KT 3666 9535Special Weather Statement National Weather Service Tulsa OK 414 PM CDT Sun Jul 25 2021 OKZ055-056-252145- Nowata OK-Washington OK- 414 PM CDT Sun Jul 25 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WASHINGTON AND NORTHWESTERN NOWATA COUNTIES UNTIL 445 PM CDT... At 414 PM CDT, a strong thunderstorm was located near Wann. This storm was nearly stationary. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Bartlesville... Delaware... Lenapah... Wann... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3693 9591 3696 9569 3675 9554 3673 9593 TIME...MOT...LOC 2114Z 338DEG 2KT 3688 9581
Special Weather Statement National Weather Service Tulsa OK 417 PM CDT Sun Jul 25 2021 OKZ054-252145- Osage OK- 417 PM CDT Sun Jul 25 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OSAGE COUNTY UNTIL 445 PM CDT... At 417 PM CDT, a strong thunderstorm was located 4 miles east of Shidler. This storm was nearly stationary. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Shidler... Foraker... Pearsonia... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3685 9669 3690 9646 3671 9632 3663 9668 TIME...MOT...LOC 2117Z 338DEG 2KT 3680 9659
Special Weather Statement National Weather Service Tulsa OK 435 PM CDT Sun Jul 25 2021 OKZ054-252200- Osage OK- 435 PM CDT Sun Jul 25 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE COUNTY UNTIL 500 PM CDT... At 435 PM CDT, a strong thunderstorm was located near Sunset Lake, moving southeast at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Pawhuska... Bigheart... Osage Hills State Park... Okesa... Sunset Lake... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3679 9641 3688 9617 3673 9604 3663 9634 TIME...MOT...LOC 2135Z 327DEG 10KT 3680 9627
The Tulsa radar (KINX), 29 km away, was scanning. The volume nearest the first event began at 22:51 UTC.
7 thunderstorm wind. Local standard time, as filed.
Strong thunderstorm wind snapped large tree limbs.
Strong thunderstorm wind snapped large tree limbs.
Strong thunderstorm wind snapped large tree limbs, some of which fell onto a vehicle.
The ASOS at Tulsa International Airport measured 63 mph thunderstorm wind gusts.
Strong thunderstorm wind snapped large tree limbs.
Strong thunderstorm wind snapped large tree limbs, and blew shingles off of a roof.
Strong thunderstorm wind snapped large tree limbs, and blew shingles off of a roof.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2021Every state in 2021This day in weather historyWarnings in Oklahoma, July 2021
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 970434, 970447, 970452, 969602, 970429, 970431, 970448.